Volume 10, Issue 3
Mixed Fourier-generalized Jacobi Rational Spectral Method for Two-dimensional Exterior Problems

J. Wu & Z. Wang

DOI:

Int. J. Numer. Anal. Mod., 10 (2013), pp. 657-672

Published online: 2013-10

Preview Purchase PDF 0 691
Export citation
  • Abstract

In this paper, we develop a mixed Fourier-generalized Jacobi rational spectral method for two-dimensional exterior problems. Some basic results on the mixed Fourier-generalized Jacobi rational orthogonal approximations are established. Two model problems are considered. The convergence for the linear problem is proved. Numerical results demonstrate its spectral accuracy and efficiency.

  • Keywords

Mixed Fourier-generalized Jacobi rational orthogonal approximations spectral method exterior problems

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard